# SDR CA010430008

- Difficulty date: March 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 26,579 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE HAD A RUMBLE SOUND AND WAS THROWING FLAMES OUT THE EXHAUST. CREW REPORTED COMPRESSOR STALL.ENGINE REMOVED FOR INVESTIGATION. REPLACED ENGINE.
